Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"Local Polynomial Regression Estimator of the Finite Population Total under Stratified Random Sampling: A Model-Based Approach"
written by Charles K. Syengo, Sarah Pyeye, George O. Orwa, Romanus O. Odhiambo,
published by Open Journal of Statistics, Vol.6 No.6, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top